# SDR SWAA2023052250292

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 17,727 hours, 8,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SGN AT MID CABIN GOT KNOCKED DOWN DURING PAX DEPLAINIG<[01] INSTALLED EMERGENCY EXIT SIGN LENS COVER IAW AMM 33-51-01
